I wonder if anyone could shed any light on this. About 2 weeks ago, I was (we think) stung by a wasp. This resulted in a visit to the Doctors who prescribed me hydrochortizone cream. I didnt go to the Doctors till a week ago and in the time since the sting I developed a few sore blisters on my hands, they look like uclers from your mouth but on my hands.
He gave me the cream and sent me on my way. The cream has been helping the sting itself but sadly the ulcers or whatever they are have gotten worse to the point there is now approx 50 on my hands and it is making it very painful to do even the most simple tasks. I am going to try and get an appointment at the doctors in the morning but wanted to see if anyone had any ideas what it could be as my doctor is often quite dismissive.
From your symptoms it looks like hands, foot and mouth disease. Hand, foot and mouth disease (HFMD) is a human syndrome caused by intestinal viruses of the Picornaviridae family. It is extremely uncommon in adults; however, still a possibility.
Without external examination, diagnosis is tough. So please consult a dermatologist and get yourself properly evaluated.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.